Search the Community
Showing results for tags 'treatment'.
Found 1 result
I'm a 28 year old man from Greece. I am suffering from ssri side effects 8 years now. I think that Imight suffering from withdrawal symptom (or Pssd). I don't know also if there is a difference. I was diagnosed with OCD in 2009 and I was on Prozac from 2009 to 2014 daily on 60mg. On this time interval I have noticed that I had weak erections without paying real attention. But when I I had awful experiences with women where I didn't have enough erections then I realized that the prozac may be the cause. I haven't taken it since 2014. Occassionally I was on zoloft to 20mg (the indicated dose for ocd) but I stopped them gradually. Since April 2017 I am not taking any medication but I have to confess that I have to tackle severe side effects such as erectile dysfunction, muted or inability to orgasm I noticed also impaired seven quality and sometimes the quantity was insufficient (almost zero). I am in a bad situation and I feel regretful for taking these drugs. I preferred to have OCD (or whatever mental illness is this) rather than facing impotence and inability to have children. Has anyone an idea about what am I supposed to do?